| Model Number |
SBL-3 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.Once the device is received and inspected a supplemental report will be issued.
Event or Problem Description
Lenstec received an email stating "the sbl-3 lens was explanted.".
Event or Problem Description
Lenstec received an email stating "the sbl-3 lens was explanted.".
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, we have not received any other complaints from this batch.The reported dysphotopsia is a known characteristic of all multifocal lenses.Lenstec can confirm that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.